How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified MD
Category: Medical
Satisfied Customers: 46353
Experience:  Board Certified Physician
41363181
Type Your Medical Question Here...
Dr. David is online now

i suffer from some sort of allergy/hayfever condition. i was

Customer Question

i suffer from some sort of allergy/hayfever condition. i was per-scribed with citerizine hydro chloride which have been using everyday for the last 8 years and have recently started smoking a lot. i was just wondering if any of these can affect my breathing
Submitted: 4 years ago.
Category: Medical
Expert:  Dr. David replied 4 years ago.

Dr. David :

This is Dr. David

Dr. David :

smoking cigarettes alot can definitely worsen your breathing

Dr. David :

citerizine is zyrtec allergy medication and should not affect your breathing. and should help with your allergies symptoms.

Dr. David :

have you tried to quit smoking before?

JACUSTOMER-ce8s6fgr- :

yes. i only started smoking a lot of recent

JACUSTOMER-ce8s6fgr- :

i was stopped and breathlyzed and the equipment the police used wasn't picking up my breath despite the fact that i blew into it as hard as i could

Dr. David :

sometimes summer can worsen allergies as well.

Dr. David :

you could be having some asthma associated with your allergies.

Dr. David :

you need a pulmonary function test to see if using a bronchodilator will help open up your airways.

Dr. David :

you might need a bronchodilator like albuterol to help open up your airways so you can breath better.

Dr. David :

but you also need to cut down on your smoking

Dr. David :

hello?

Dr. David :

does this help

Dr. David :

do you have other questions?

Related Medical Questions